Medical questions & health advice by board certified doctors
"Why am I having weird stomach pains?"
Today is Sunday, and on Thursday night I took 9 vicodin, 2 neurontin, and 2 allergy pills. On Friday I took 5 Vicodin and 2 neurontin, and since Friday I've been having severe stomach pain. It isnt constant, but it does last around 10-20 seconds each time, and It gets so bad that I sometimes fall to the ground. It happens randomly throughout the day, but I was wondering what it might be, and if it might be something serious. Thanks.
Thank you for your question, and I am sorry to hear about your distressing symptoms. In order to provide an accurate diagnosis, I would need to know more information. I would need to review your entire medical history and also perform a thorough physical exam. In addition, you may require further testing, such as blood work or a CT scan. Only after collecting this information will it be possible to accurately diagnose your symptoms. Furthermore, it sounds as if your symptoms are quite severe. Therefore, I strongly encourage you to be seen in your local emergency room or in an urgent care setting. To begin, the significant number of narcotics you have taking is quite concerning. Vicodin contains tylenol, and it is possible you have suffered a tylenol overdose. Tylenol overdose can cause acute hepatic failure requiring liver transplant. I strongly encourage you to see a doctor in your emergency room given the potential life threatening nature of your symptoms. Narcotic use also causes constipation. It is possible some component of your pain is due to constipation. Other potential causes include cholecystitis, peptic ulcer disease, appendicitis, diverticulitis, and bowel obstruction. It is not possible to know the cause without more information, and I strongly encourage you to be seen in an emergency room.
Need more info?See an urgent care-specialist today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.